# SDR P5CA2017050800129

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,015 hours, 19,620 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Seal
- Part number: 1347M32G09
- Condition: Leaking
- Location: Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAKED FROM LEFT ENGINE IDG CARBON SEAL.  CAPPED LEFT ENGINE IDG OIL DRAIN LINE AND NO LEAKAGE FOUND IAW AMM 71-71-001601.  REMOVED THE NR 1 IDG IAW AMM 24-11-01, REV 120A,  AND REPLACED IDG CARBON SEAL ASSY IAW AMM 72-64-02, REV 120A, AND INSTALLED IDG ASSY IAW AMM 24-11-01, REV 120A, AND CARRIED OUT IDG OIL LEAK CHECK IAW AMM 71-71-00, REV 120A, FOUND NO LEAK AND IDG OPERATION TEST CARRIED OUT IAW AMM 24-11-00, REV 120A, FOUND SATISFACTORY.
